# SDR ABXA98108

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46158
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 5616673
- Condition: Cracked
- Location: Bs 1440
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT WEB CRACKED AT AFT LOWER CORNER AT STA 1440 BL 0 IN NR 4 CARGO COMPARTMENT.  REPAIRED IAW DC8 SRM 53-2-0.
